Patients Multiple sclerosis
Pain at night
- 93 views
- 0 support
- 6 comments
Hi, hope you all are doing good out there.
I have a question about my sister's MS: she claims to have pain and tingling in her legs at night, which makes it difficult for her to sleep. She wonders if it is one of MS symptoms and if there are others who experience the same thing.
So if anybody suffers the same, and if it is normal for MS, please let me know so that I could tell her not to worry.
I certainly get pain and tingling at night and while I'm no expert, I do believe it's the MS. If she's worried though, it's best to talk to her doctor or MS nurse to find out for sure, and if it's a problem there are medicines that help. I'm on Baclofen and that enables me to sleep.
There is a lot of literature and on-line information about MS so reading up on it might help too.
All the very best to your sister..
Yes I have suffered with stiffness in my legs and feet now for over a year.It is one of the symptoms related to MS.The muscles tighten but don't always contract,thus leading to pain.Also the nerves are affected in MS, so again this is one of the side effects
Yes I get a lot of pain, tingling and burning sensation in my arms and torso that has at times preventing me from sleeping. My MS nurse suggested gabapentin. I have commenced this drug and await to see if this resolves or improves this discomfort, will keep you posted.
See the signature
Hi yes I get lots of MS nerve pain: burning, stinging, gnawing pain. It use to only be a problem at night and amitriptyline use to help. Unfortunately I now get it throughout the day too. I take gabapentin, amitriptyline and co-Codamol and CBD. However, I really don’t think they are working as I’m still in daily pain but some days worse than others. It is very debilitating and each day us a struggle. I try to do some yoga/stretching as the muscles get so tight. I hope your sister can get some medication to relieve her pain.
LDN is the best non toxic medication to treat MS. If you are taking Opiod drugs though they cancel out its effectiveness I read. Look up the LDN Research Trust to find out more about it.
Hi, I see it's an old discussion but I'll comment anyway. I also get pain and tignling in my feet and sometimes in my arms as well. I think it's quite common for MS
Give your opinion
Members are also commenting on...
Articles to discover...
17/11/2023 | Advice
21/09/2023 | Advice
18/08/2023 | News
19/05/2017 | Testimonial
23/03/2018 | News
13/06/2016 | News
02/10/2018 | Advice
Medication fact sheets - patient opinions...
You wish to be notified of new comments
Your subscription has been taken into account